File(s) not publicly available

A delay decomposition approach to H-infinity control of networked control systems

journal contribution
posted on 06.12.2017, 00:00 by Xian-Ming ZhangXian-Ming Zhang, Qing-Long HanQing-Long Han
This paper is concerned with H-infinity control of a networked control system (NCS). First, the NCS is modelled as a linear system with an interval time–varying delay. Second, a delay decomposition approach is developed to derive a less conservative bounded real lemma (BRL). Based on this BRL, delay-dependent conditions for the existence of a state feedback controller, which ensures internal asymptotic stability and a prescribed H-infinity performance level of the closed-loop system, are derived in terms of a nonlinear matrix inequality. Third, the nonconvex feasibility problem is converted into a nonlinear minimization problem subject to a set of linear matrix inequalities (LMIs), from which the suitable controller can be designed by an iterative algorithm. Finally, two numerical examples are given to show the effectiveness of the obtained results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

15

Issue

5

Start Page

523

End Page

533

Number of Pages

11

ISSN

0947-3580

Location

France

Publisher

Lavoisier

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Centre for Intelligent and Networked Systems (CINS); Institute for Resource Industries and Sustainability (IRIS);

Era Eligible

Yes

Journal

European journal of control.